# SDR CA990318025

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 4393304
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIP OF BACK PLATE CRACKED.
